Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 5, Pages 393-400
http://dx.doi.org/10.1155/S1024123X96000403

Accommodation of zero-valued characteristic roots in the classical solution expression for linear, homogeneous, constant-coefficient difference equations

Electrical and Computer Engineering Department, University of Alabama in Huntsville, Huntsville 35899, AL, USA

Received 3 August 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. D. Johnson, “Accommodation of zero-valued characteristic roots in the classical solution expression for linear, homogeneous, constant-coefficient difference equations,” Mathematical Problems in Engineering, vol. 2, no. 5, pp. 393-400, 1996. https://doi.org/10.1155/S1024123X96000403.